DOI 10.1080/1120009x.2024.2359838
Elevated CK from immune checkpoint inhibitor- related hypophysitis: a case report.
Аннотация
Immune checkpoint inhibitors (ICIs), have emerged to the forefront of management for various advanced cancers, such as melanoma, lung cancer and renal cell carcinoma. Immune checkpoints such as CTLA-4 and PD-1 serve to inhibit T cell activation and signaling; therefore through blockade of these pathways, ICIs promote anti-tumour immune activation. However, as a result of T cell disinhibition, ICIs have been reported to cause immune related adverse events (irAEs) affecting numerous organ systems. One of the most serious and potentially life-threatening irAE is inflammatory myositis. Myositis, which generally presents with progressive proximal muscle weakness and elevated serum creatine kinase (CK), has been reported in <1% of patients who have received ICI therapy. A rare cause of elevated CK is adrenal insufficiency, which has been reported in up to 6% of ICI users. Here we report a case of ICI-related hypophysitis related myopathy that was initially misdiagnosed as ICI-associated inflammatory myositis. This case illustrates the importance of considering a wide differential when assessing hyperCKemia in the setting of ICI use.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.